Torsional loading of a finite shrink-fit shaft

Truman, C.E., Sackfield, A. and Hills, D.A., 2002. Torsional loading of a finite shrink-fit shaft. Proceedings - Institution of Mechanical Engineers Part C: Journal of Mechanical Engineering Science, 216 (11), pp. 1109-1115. ISSN 0954-4062

Full text not available from this repository.
Item Type: Journal article
Publication Title: Proceedings - Institution of Mechanical Engineers Part C: Journal of Mechanical Engineering Science
Creators: Truman, C.E., Sackfield, A. and Hills, D.A.
Publisher: Professional Engineering Publishing
Place of Publication: London
Date: 2002
Volume: 216
Number: 11
ISSN: 0954-4062
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:12
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/9345

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year